Volume 1,Issue 3,1981 Table of Contents

   
Other Issues:  
  

目录

On the Summability of Partial Sums of Fourier Series
  Shi Xianliang
  1981,1(3):1-6 [Abstract(975)]  [View PDF]
  
The Quasi-Kernels in an n-Preadditive Category
  Yu Yonghsi
  1981,1(3):7-15 [Abstract(844)]  [View PDF]
  
On the Tensor Product of Left Modules and Their Homological Dimensions
  Zhou Boxun
  1981,1(3):17-24 [Abstract(851)]  [View PDF]
  
Convergence Theorems of Quasi-Picard Iteration of a Contraction Mapping on Probabilistic Metric Spaces
  You Zhaoyong
  1981,1(3):25-28 [Abstract(957)]  [View PDF]
  
A Note on U Statistics
  Su Chun,Bai Zhidong and Xu Daming
  1981,1(3):29-30 [Abstract(966)]  [View PDF]
  
On the Lebesgue Decomposition of the Multidimensional Infinitely Divisible Distributions
  Bai Zhidong and Su Chun
  1981,1(3):31-34 [Abstract(893)]  [View PDF]
  
The Longest Paths and Cycles in Bipartite Oriented Graphs
  Zhang Cunquan
  1981,1(3):35-38 [Abstract(869)]  [View PDF]
  
Compact Perturbations of a Continuous Mapping
  Chen Wenyuan and Qin Chenglin
  1981,1(3):39-46 [Abstract(855)]  [View PDF]
  
Continuity Modulus of Fractional Order and Absolute Convergence of Fourier Series
  Xie Tingfan
  1981,1(3):47-56 [Abstract(911)]  [View PDF]
  
Fourier Series for the Class of BMO Functions
  Wang Silei
  1981,1(3):57-59 [Abstract(840)]  [View PDF]
  
A Note on Opial-Hua's Inequality
  He Tianxiao and Wang Shoucheng
  1981,1(3):61-62 [Abstract(1597)]  [View PDF]
  
An Inversion Formula for Switching Functions
  Yin Kezhen
  1981,1(3):63-68 [Abstract(815)]  [View PDF]
  
A Class of Generalized Complex Newton Interpolation Series
  Xu Lizhi,Yang Jiaxin and Bao Xuesong
  1981,1(3):69-72 [Abstract(846)]  [View PDF]
  
BROWNIAN MOTION ON THE LINE
  K.L.Chung
  1981,1(3):73-82 [Abstract(1770)]  [View PDF]
  
What Could Be Realized From P. L. Hsu's Model
  Zhang Yaoting
  1981,1(3):83-87 [Abstract(942)]  [View PDF]
  
The Theory of Elliptic Functions Based on Elementary Analysis
  Moh Shawkwei
  1981,1(3):89-100 [Abstract(961)]  [View PDF]
  
An Extension of the M?bius-Rota Inversion Theory with Applications
  L. C. Hsu
  1981,1(3):101-112 [Abstract(888)]  [View PDF]
  
计算点通量的蒙特卡罗方法述评
  裴鹿成
  1981,1(3):113-126 [Abstract(811)]  [View PDF]
  
评《最优控制问题的计算方法》
  俞玉森
  1981,1(3):127-129 [Abstract(759)]  [View PDF]
  
关于自然数集合上的递归定理
  程极泰
  1981,1(3):131-133 [Abstract(827)]  [View PDF]
  
华中工学院出版社将出版新编教材《数值分析》
  1981,1(3):134 [Abstract(727)]  [View PDF]